# SDR DALA2019102186057

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,387 hours, 20,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Exit Row
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 PLACARD ABOVE EXIT ROW NEEDS TO BE RE SECURED. AIRCRAFT LEFT. CORRECTIVE ACTION: RE INSTALLED & SECURED EXIT SIGN LENS COVER. (6242424)
